by sue61 on Wed Nov 24, 2010 02:53 PM
Can someone help me with the side effects of sutent. I read all there is to read and am terrified. Is it really as bad as all that and is it normal to have tooth loss? I've just been told in August that I have rcc and its spread to the bone marrow in the sacrum(between the hips). Had my right kidney remove in Sept and now wating to start sutent along with iv zometa.
by twizz on Mon Mar 07, 2011 07:54 AM
my dad was on sutent for 14 months. to start with he didnt feel too bad. the main side effects he suffered was nausea (this was controlled with anti nausea tablets or injections) the other side effect he had was he couldnt taste food(said it was like cardboard) we found strong flavours helped(not too spicy though as this can burn the mouth) and to eat little and often.
reading all the side effects can be scary but most people wont get them all and my dad would agree that the odd side effect was worth it. sadly sutent has stopped working for him and he is now on a new drug. everolimus(afinitor)he now has mouth sores as a side effect but this website is a wealth of info and have found many tips to help him.
good luck and thinking of you
by nightmaretony on Tue Jul 03, 2012 10:20 PM
by nightmaretony on Tue Jul 03, 2012 10:21 PM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.